Journal of Mathematical Finance

Vol.6 No.4(2016), Paper ID 70842, 18 pages

DOI:10.4236/jmf.2016.64038

 

On-Line Portfolio Selection for a Currency Exchange Market

 

Panpan Ren, Jianglun Wu

 

Department of Mathematics, Swansea University, Swansea, UK
School of Mathematics, Northwest University, Xi’an, China

 

Copyright © 2016 Panpan Ren, Jianglun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ren, P. and Wu, J. (2016) On-Line Portfolio Selection for a Currency Exchange Market. Journal of Mathematical Finance, 6, 471-488. doi: 10.4236/jmf.2016.64038.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.